# SDR AALA2018042500015

- Difficulty date: April 18, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 59,152 hours, 14,773 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221261101
- Part serial: 9501803
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE TRYING TO SELECT DIRECT TO A WAYPOINT ON THE LEGS PAGE AT THE F/OS CDU BOTH FMCS LOCKED UP WITH STANDBY ONE DISPLAYED. ON OTHER MESSAGES, BOTH FMC COMPUTES LOADED CORRECT SOFTWARE AND NAV DATABASE. ALL CHECKED NORMAL PER AMM 34-61-01.  THE AIRCRAFT WAS GROUNDED.
